# SDR ASMF200505010

- Difficulty date: May 6, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N703AM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27203
- Aircraft time: 27,605 hours, 24,629 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 729825J
- Part serial: 01110
- Condition: Failed
- Location: Right
- Part time: 23,448 hours, 8,972 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED RIGHT IDG WAS DEACTIVATED AND LEFT IDG WITH HIGH TEMPERATURE.  THE RIGHT IDG WAS REPLACED IAW MM 24-11-01, TESTED CORRECT.  THE LEFT IDG HIGH TEMPERATURE REPORT WAS VERIFIED AND DETECTING LEAK IN DRAIN SEAL.  THE LEFT IDG REPORT WAS DEFERRED IAW MEL 24-00-01.  DURING OVERNIGHT SERVICE, THE LEFT IDG WAS REPLACED IAW MM 24-11-01, PAGE 401, TESTED CORRECT.  DEFERRED REPORT WAS CLOSED.
